# SDR DHL2008807502

- Difficulty date: April 20, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,019 hours, 28,448 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 660
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM HOLE MISDRILLED STA 660.000 RBL 32.250" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1 SHEET 9-12, TR NR 51-130 DATED 01-26-04.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR ANGLE, STRAP AND FILLER (EXTRUSION 7075 T6511 0.125") IAW SRM 51-2-1 FIG 1 SHEET 9-12, TR NR 51-130.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 SHEET 9-12, TR NR 51-130, SRM 51-1-11, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
